# SDR P5CA9600442

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT DOOR SEAL DEPRESSOR, PREVIOUS REPAIR CRACKED.  REPLACED SEAL DEPRESSOR PER BOEING SRM 51-10-01.
